MAUDE Adverse Event Report: ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL

ELEKTA LTD ELEKTA UNITY; ACCELERATOR, LINEAR, MEDICAL
Lot Number 600013
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the on-gantry epid (electronic portal imaging device) drifted position over several months due to a loose nut.
 
Additional Manufacturer Narrative
H10 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The on-gantry epid (mv panel) has drifted out of position over several months.It was found that the nuts that lock the panel position have come loose and allowed the panel to move out of position.There is a 6-monthly preventative maintenance check for these nuts, but this incidence has occurred before this check is due.There is no specified torque setting for tightening the nuts.An assessment was made for the potential for clinical mistreatment, patient injury, clinical user injury and service user injury.The highest level of risk is serious, low.The classification of the risk is acceptable.

Brand Name
ELEKTA UNITY
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA LTD
linac house
fleming way
crawley, RH10 9RR
UK  RH10 9RR
MDR Report Key8540008
Report Number9617016-2019-00003
Device Sequence Number2443624
Product Code IYE
UDI-Device Identifier05060191071321
UDI-Public05060191071321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number600013
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1